# SDR DALA2018121707227

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,497 hours, 23,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0863649) THIS NRC IS ISSUED INSTEAD OF NRC.00605 DUE TO WRONG DESCRIPTION : AWR: TO MAINTENANCE FACILITIES, REMOVE AND INSTALL PARTS AS REQUIRED OF THE REPAIR ON CRACK AT UPPER SKIN HOLE #5 RH WING IN REF. NRC 00371 AND CARD 5720-01100-0101B STEP 26. (RH-MOT 2). CORRECTIVE ACTION: SUMMARY: OF NRC 00606 PARTS WERE REMOVED AND INSTALL PER B 757-200 AMM 28-11-08-004-015, 28-11-01-004-001, 27-81-20-024-001, 26-11-01-024-001, 26-11-01-424-036 AND 28-11-01-404-014.
